# SDR AC2A113446

- Difficulty date: January 4, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 19,473 hours
- Engine: Allsn 250C30S
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 7610208001045
- Part serial: A13404284
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,933 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SPINDLE ASSEMBLY WAS REMOVED TO REPLACE A DEFECTIVE ELASTOMERIC BEARING.  WHILE CLEANING THE SPINDLE BEFORE INSTALLING THE NEW BEARING, THE SHOP TECHNICIAN DISCOVERED THE CRACKED SPINDLE.
